# SDR SWIA2020021848594

- Difficulty date: December 15, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID INTERCOSTAL DD5 AFT SIDE CLEAT IS EXFOLIATED CORROSION   (C-CHECK) RO 2/14/2020   REMOVED AND INSTALLED NEW CLEAT IAW CRJ 900 SRM.  COMPLETED FORM M-337.
